# SDR HEEA080706

- Difficulty date: July 31, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Make and model: Bell 214ST
- System (JASC): 2210 · Autopilot System
- Part: Amplifier
- Part number: 214074301105
- Part serial: CI092
- Condition: Malfunctioned
- Location: Scas
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AMPLIFIER ROLLS CHANNEL AND KICKS OFF LINE.
